Volume 9, Issue 4, November 2001, Pages 475 - 482
On the Lie Symmetries of KeplerErmakov Systems
- Ayse Karasu Kalkanli, Hasan YILDIRIM
- Corresponding Author
- Ayse Karasu Kalkanli
Available online November 2001.
- https://doi.org/10.2991/jnmp.2002.9.4.8How to use a DOI?
- In this work, we study the Lie-point symmetries of KeplerErmakov systems presented by C Athorne in J. Phys. A24 (1991), L1385L1389. We determine the forms of arbitrary function H(x, y) in order to find the members of this class possessing the sl(2, R) symmetry and a Lagrangian. We show that these systems are usual Ermakov systems with the frequency function depending on the dynamical variables.
- © The authors.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Ayse Karasu Kalkanli AU - Hasan Yildirim PY - 2001/11 DA - 2001/11 TI - On the Lie Symmetries of KeplerErmakov Systems JO - Journal of Nonlinear Mathematical Physics SP - 475 EP - 482 VL - 9 IS - 4 SN - 1402-9251 UR - https://doi.org/10.2991/jnmp.2002.9.4.8 DO - https://doi.org/10.2991/jnmp.2002.9.4.8 ID - KarasuKalkanli2001/11 ER -